Operators in the spaces of measurable functions: the Volterra property and quasinilpotency
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1402-1411
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_10_a14,
author = {V. I. Sumin and A. V. Chernov},
title = {Operators in the spaces of measurable functions: the {Volterra} property and quasinilpotency},
journal = {Differencialʹnye uravneni\^a},
pages = {1402--1411},
year = {1998},
volume = {34},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a14/}
}
TY - JOUR AU - V. I. Sumin AU - A. V. Chernov TI - Operators in the spaces of measurable functions: the Volterra property and quasinilpotency JO - Differencialʹnye uravneniâ PY - 1998 SP - 1402 EP - 1411 VL - 34 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_10_a14/ LA - ru ID - DE_1998_34_10_a14 ER -
V. I. Sumin; A. V. Chernov. Operators in the spaces of measurable functions: the Volterra property and quasinilpotency. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1402-1411. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a14/